# SDR SWAA2023061450146

- Difficulty date: May 18, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT STA 312 BETWEEN STR 6L-5L FRAME END CRACKED<[01] ACCOMPLISH REPAIR ON EA: M-22-153-01244.; TTG8Q00L4MLS.;[02] VERIFIED STEP 1
